# SDR UPS06146620

- Difficulty date: April 3, 2006
- Submitted: April 5, 2006
- Operation: Air carrier
- Aircraft: N142UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0825
- System (JASC): 3245 · Tire Tube
- Part: Wheel
- Condition: Overheated
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

ON T/O NR 7 WHEEL OVERHEAT INDICATION AT GEAR RETRACTION.  LOWERED LANDING GEAR FOR 5 MINS COOLED TO 285 DEGREES TO RETRACT.  REMOVED NR 7 WHEEL ASSEMBLY IN REF WITH MM 12-37-32-0.  ALSO, PERFORMED INSPECTION IN REF WITH MM 5-51-16-0.  REFERENCE ITEM NR 2 THIS LOG PG OK FOR WHEEL ASSEMBLY INSTALLATION.  INSTALLED NEW WHEEL ASSY IAW A300 MM 12-37-32-0.
